# SDR HEEA076488

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 12,385 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Shunt
- Part number: MS915872
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR LIGHT ILLUMINATED IN FLIGHT AND GEN. WOULD RESET. REPLACED WITH SERVICEABLE SHUNT.
